MathSciNet Relay Station
MathSciNet bibliographic data
MR1922825 (2004b:14083) 14L05 (14F30)
Zink, Thomas The display of a formal $p$-divisible group. Cohomologies $p$-adiques et applications arithmétiques, I. Astérisque No. 278 (2002), 127–248.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement